# SDR AU000385

- Difficulty date: May 15, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Cessna 207
- Engine: Cont IO520F
- Propeller: Hartzl HCC3YF1
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D32513R
- Condition: Cracked
- Location: Propeller Hub Se
- Part time: 2,000 cycles
- Component: Hartzl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER HUB CRACKED IN TWO PLACES FROM CRANKSHAFT BORE RADIALLY TO TWO STUD HOLES.
